# SDR R61A201712260996

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 35,441 hours, 21,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1706
- Condition: Partial Deploy
- Location: R2 Door
- Part time: 7,483 hours, 4,781 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY SLIDE PARTIALLY DEPLOYED. R & R THE DOOR SLIDE IAW 25-65-01.
